| Catalog Number |
241-02-107 |
| Medical Device Problem Codes |
Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Joint Laxity (4526)
| Date of Event |
10/31/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to fall lower body/laxity.
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2019-00167; 241-01-105, s809 - trauma, s814 - stability, poor joint, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.